Geometric constraints on potentially singular solutions for the 3-D Euler equations

Research output: Contribution to journalArticlepeer-review

180 Scopus citations
Original languageEnglish (US)
Pages (from-to)559-571
Number of pages13
JournalCommunications in Partial Differential Equations
Volume21
Issue number3-4
StatePublished - Dec 1 1996

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Geometric constraints on potentially singular solutions for the 3-D Euler equations'. Together they form a unique fingerprint.

Cite this